lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Improved Liu Estimators for the Poisson Regression Model
Linnaeus University, Faculty of Business, Economics and Design, Linnaeus School of Business and Economics. (Statistik / LNUC)ORCID iD: 0000-0002-3416-5896
2012 (English)In: International Journal of Statistics and Probability, ISSN 1927-7032, Vol. 1, no 1, 2-6 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 1, no 1, 2-6 p.
National Category
Probability Theory and Statistics Economics and Business
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-23174DOI: 10.5539/ijsp.v1n1p2OAI: oai:DiVA.org:lnu-23174DiVA: diva2:580488
Available from: 2012-12-21 Created: 2012-12-21 Last updated: 2016-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Shukur, Ghazi

Search in DiVA

By author/editor
Shukur, Ghazi
By organisation
Linnaeus School of Business and Economics
Probability Theory and StatisticsEconomics and Business

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 77 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf